- -

Uniformizable and realcompact bornological universes

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Uniformizable and realcompact bornological universes

Show full item record

Vroegrijk, T. (2009). Uniformizable and realcompact bornological universes. Applied General Topology. 10(2):277-287. doi:10.4995/agt.2009.1740.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86709

Files in this item

Item Metadata

Title: Uniformizable and realcompact bornological universes
Issued date:
[EN] Bornological universes were introduced some time ago by Hu and obtained renewed interest in recent articles on convergence in hyperspaces and function spaces and optimization theory. One o fHu's results gives us a ...[+]
Subjects: Bornology , Uniform space , Totally bounded , Realcompactness
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2009.1740
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2009.1740
Type: Artículo

This item appears in the following Collection(s)

Show full item record